EconPapers    
Economics at your fingertips  
 

Extensive-form games and strategic complementarities

Federico Echenique

Game Theory and Information from University Library of Munich, Germany

Abstract: (less than 25 lines) I prove the subgame-perfect equivalent of the basic result for Nash equilibria in normal-form games of strategic complements: the set of subgame-perfect equilibria is a non-empty, complete lattice. For this purpose I introduce a device that allows the study of the set of subgame-perfect equilibria as the set of fixed points of a correspondence. The correspondence has a natural interpretation. My results are limited because extensive-form games of strategic complementarities turn out---surprisingly---to be a very restrictive class of games.

JEL-codes: C72 C73 (search for similar items in EconPapers)
Date: 2000-10-03
Note: PDF format
References: View references in EconPapers View complete reference list from CitEc
Citations:

Downloads: (external link)
https://econwpa.ub.uni-muenchen.de/econ-wp/game/papers/0004/0004005.pdf (application/pdf)

Related works:
Journal Article: Extensive-form games and strategic complementarities (2004) Downloads
Working Paper: Extensive Form Games and Strategic Complementarities (2000) Downloads
Working Paper: Extensive-Form Games and Strategic Complementarities (2000) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wpa:wuwpga:0004005

Access Statistics for this paper

More papers in Game Theory and Information from University Library of Munich, Germany
Bibliographic data for series maintained by EconWPA ( this e-mail address is bad, please contact ).

 
Page updated 2025-03-20
Handle: RePEc:wpa:wuwpga:0004005